Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Is there any side effects of concor 5 and coveram 5 ?

Iam 56 years old due to Hypertension iam taking concor 5mg & coveram 5 5 iam having premature ejaculations and sexual erectile difficulties is this the side effect of coveram & Concor. please advice.
Asked On : Tue, 16 Aug 2011
Answers:  1 Views:  1841
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
hi,thanks for query.Normally this drugs are directly not related the problem that you have,means this drugs are well tolerated and this side effect is not reported.Please get your lipid profile done as erectile dysfunction is an indirect marker of atherosclerosis.After getting this done please discuss with your doctor about treatment options.
wishing you good health.
Answered: Tue, 16 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor